# SDR FDEA202206301675

- Difficulty date: June 30, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 53,413 hours, 28,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: DAN4013
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT #242QH FLOOR PANEL WAS FOUND 2 EA INSERTS DAMAGED. REPLACED THE DAMAGED INSERTS WITH NEW PARTS I.A.W  FEDEX DRAWING NO:SRZ-25-005
